# SDR USAA920071318

- Difficulty date: December 8, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 46,528 hours, 32,819 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6948204505
- Part serial: NSN
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - FPBH, CRACKED SKIN CLIP, BS 360, S13L - S14L.  REPLACED SKIN CLIP, BS 360, S13L - S14L IAW EO 5305V203.
